Jump to content
CrazyBoards.org

Lexapro and menstral cycles


Recommended Posts

Sorry guys.....

 

I had been taking lexapro 10mg about 6 years ago and had to go on birth control because my periods were either really heavy or practically non-existent. My doctor and psychiatrist thought it was because of the malnutrition from bulimia. However, I just started taking lexapro again after about 5 years and for the last two months, with 20 mg, my periods have been practically non-existent or really, really short, like 2 days, when normally it's about 4 or 5 days and quite normal. Think I should bring this up with my psychiatrist? Maybe I'm making this up in my head... I don't know. It just seems really weird. 

 

ps. I did have a couple days in the middle of my cycle where I forgot to take my meds, but it's never influenced that much. But maybe that could be the problem...?

Link to comment
Share on other sites

It wasn't with Lexapro but my body decided it was pregnant. It started with pimples (not heaps, but enough to bother me), then I started getting really light periods and finally I noticed I was lactating. It was all a bit much and I was taken off them after my Doctor called the company (apparently it happens in less than 1% of patients-lucky me). I'd mention it. It may be unrelated but it may not.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...